EconPapers    
Economics at your fingertips  
 

Convergence Theorems for Total Asymptotically Nonexpansive Mappings in Hyperbolic Spaces

Liang-cai Zhao, Shih-sen Chang and Xiong Rui Wang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The purpose of this paper is to introduce the concept of total asymptotically nonexpansive mappings and to prove some Δ‐convergence theorems of the iteration process for this kind of mappings in the setting of hyperbolic spaces. The results presented in the paper extend and improve some recent results announced in the current literature.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/689765

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:689765

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:689765